# SDR AALA202405069888

- Difficulty date: May 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D53370901214
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE HAS CRACKED FASTENER HOLE AT FR 36 AND AT 7 INCHES INBOARD SIDE OF +Y1523. REPAIRED PRESSURE DECK MEMEBRANE PER EA 352842.
